| Model Number |
H74939031702010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified common femoral artery.A 7.0mmx20mmx135cm (4f) sterling balloon was advanced for dilatation.However, upon second inflation at 14 atmospheres the balloon ruptured in pinhole form.The device was removed, and the procedure was completed with another of the same device.No complications reported and the patient was in good condition after the procedure.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.